• Size

    12 fl oz

    Description

    Other Information: Each 30 ml contains: sodium 24 mg. Store at room temperature. Does not meet USP requirements for light-resistant packaging. Misc: Diphenhydramine HCl. Non-habit forming. Sleep soundly. Not for treating cold or flu. Alcohol 10%. From the makers of Vicks NyQuil. Questions or comments? 1-877-881-5813. www.ZzzQuil.com.

    Identifier

    00323900013988

    SKU/UPC

    32390001398

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    12 ct

    Description

    Other Information: This product can interfere with laboratory tests including urine, glucose (sugar), and ketones tests. This product may stain soft contact lenses and other items if handled after touching tablets. Store at room temperature (59-86 degrees F) in a dry place and protect from light. Tamper Evident: Product is sealed within blisters. Do not use if any part of the blister is torn, open or damaged. Misc: 97.5 mg phenazopyridine hydrochloride. Fast effective pain relief. More active ingredient relieves pain, burning & urgency. Targets the source of pain. No. 1: Most trusted brand. Contains the No. 1 doctor recommended ingredient to help relieve urinary pain and discomfort (The Azo Brand Portfolio is the No. 1 most trusted brand based on Nielsen data as of 10/29/16 and the 2016 Pharmacy Times OTC Survey). Size and color of tablets may vary. For questions, concerns or to report an adverse event, call (800) 722-3476. www.azoproducts.com. Made in India.

    Identifier

    00787651122533

    SKU/UPC

    78765112253

    Manufacturer

    I Health

    Brand

    Azo
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat 104 degrees F (40 degrees C). Do not use if carton is opened, or if foil inner seal imprinted with safety seal is broken. Misc: Acetaminophen. Pain reliever/fever reducer. For the temporary relief of minor arthritis pain. Caplets (Capsule-shaped bi-layer tablets). See new warning. Push & turn cap. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450838247

    SKU/UPC

    30045083824

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    12 ea

    Description

    Other Information: Avoid excessive heat above 104 degrees F (40 degrees C) and high humidity. Product from light. Misc: Nighttime sleep-aid. Diphenhydramine HCl 25 mg softgels. Non-habit forming. Quality guaranteed. Compare to Vicks ZzzQuil active ingredient (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks ZzzQuil). Not for treating cold or flu. See warnings. This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Gluten free.

    Identifier

    00036800393837

    SKU/UPC

    3680039383

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    40 ct

    Description

    Misc: Homeopathic. Natural relief. Relax calf & foot cramps (The uses for our products are based on traditional homeopathic practice. They have not been reviewed by the Food and Drug Administration). Boston Athletic Association: Boston Marathon. Official cramp relief sponsor. Since 1903. www.hylands.com. Stop the pain! Hyland's Leg Cramps Relieves symptoms of: leg cramp pain; pain in limbs & joints; cramps in calves & feet; pain and cramps in legs & calves). Please recycle.

    Identifier

    00354973311428

    SKU/UPC

    35497331142

    Manufacturer

    Hylands

    Brand

    Hylands
  • Size

    12 ct

    Description

    Other Information: Store at room temperature 68 degrees - 77 degrees F (20 degrees - 25 degrees c). Misc: No. 1 pharmacist recommended brand. Dimenhydrinate tablets/Antiemetic. Dual Action: Treat symptoms on the spot; prevents nausea, dizziness & vomiting. Safety travel vial inside. Facebook. Dramamine.com. Important: Keep carton for future reference. Made in Italy.

    Identifier

    00831248001975

    SKU/UPC

    83124800197

    Manufacturer

    Medtech Products

    Brand

    Dramamine
  • Size

    225 ct

    Description

    Tylenol® 8hr Arthritis Pain Caplets. See new warning. Acetaminophen extended-release tablets. Pain reliever/fever reducer. For the temporary relief of minor arthritis pain. *Capsule-shaped bi-layer tablets. Contains no aspirin. Heritage of care. How can we help 1-877-895-3665. Uses: Temporarily relieves minor aches and pains due to: Minor pain of arthritis. Backache. The common cold. Temporarily reduces fever. Muscular aches. Premenstrual and menstrual cramps. Headache. Toothache. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Care To Recycle™. ©McNeil-PPC, Inc. 2014.

    Identifier

    00300450838377

    SKU/UPC

    30045083837

    Manufacturer

    McNEIL-PPC, Inc.

    Brand

    Tylenol
  • Size

    32 ea

    Description

    Use: helps to reduce difficulty falling asleep. Compare to maximum strength unisom sleepgels active ingredient*. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Liquid filled softgels. Quality guaranteed.

    Identifier

    00036800114173

    SKU/UPC

    3680011417

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    8 ct

    Description

    Dramamine® Motion Sickness Relief Tablets. #1 pharmacist recommended brand. Meclizine hydrochloride tablets/antiemetic. All day less drowsy. Up to 24 hours of protection. Prevents nausea, dizziness & vomiting. Up to 24 hours. (25mg each). Safety travel vial inside. Use: For prevention and treatment of these symptoms associated with motion sickness: Nausea. Vomiting. Dizziness. Questions 1-800-382-7219. dramamine.com. ©2016 Medtech Products Inc. A prestige brands company.

    Identifier

    00831248001982

    SKU/UPC

    83124800198

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Dramamine
  • Size

    100 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened, or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Acetaminophen, Diphenhydramine HCl. Non-habit forming. Heritage of care. History of relief. Snap this code or text Tylenol to 30241. MSG & data rates may apply. Text HELP for help. Text STOP for stop. How can we help? 1-877-895-3665. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Contains no aspirin.

    Identifier

    00300450482112

    SKU/UPC

    30045048211

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen/Caffeine/Pyrilamine Maleate. Pain reliever/diuretic/antihistamine. Maximum strength multi-symptom relief of cramps, bloating, fatigue, backache & headache. Easy to open. Questions or comments? 1-800-331-4536 (Mon-Fri 9 am - 5 pm EST).

    Identifier

    00312843158597

    SKU/UPC

    31284315859

    Manufacturer

    Bayer Consumer Care

    Brand

    Midol
  • Size

    6 oz

    Description

    Other Information: Each 30 ml Dose Cup Contains: sodium (20 mg). Store at 68-77 degrees F (20-25 degrees C). Protect from light. Does not meet USP (671). Misc: Nighttime sleep aid. Diphenhydramine HCl - 50 mg per 30 ml. Non-habit forming. Compare to the active ingredient of ZzzQuil. Quality guaranteed. Compare to Vicks ZzzQuil active ingredient (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks ZzzQuil). Alcohol (10%). Not for treating cold or flu. See warnings. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Gluten free.

    Identifier

    00036800375796

    SKU/UPC

    3680037579

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    5 oz

    Description

    Other Information: Avoid excessive heat. Misc: First aid antiseptic & pain reliever. Cleans; soothes instantly; prevents infection. Questions? 1-844-241-5454 Mon-Fri (8-5 CST) or www.bactine.com.

    Identifier

    00365197810055

    SKU/UPC

    36519781005

    Manufacturer

    WellSpring Pharmaceutical

    Brand

    Bactine
  • Size

    50 ea

    Description

    This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Your total satisfaction is guaranteed.

    Identifier

    00036800251410

    SKU/UPC

    3680025141

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    8 ct

    Description

    Ages 2-12. Treat symptoms on the spot. Prevents nausea, dizziness & vomiting. Dye free. Travel case. Children's chewable formula. No. 1 pharmacist recommended brand. Safe, precise dose. Lactose free. Made in USA.

    Identifier

    00831248003016

    SKU/UPC

    83124800301

    Manufacturer

    Medtech

    Brand

    Dramamine
  • Size

    32 ea

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Retain in carton until time of use. See carton end panel for lot number and expiration date. Misc: Doxylamine succinate tablets, 25 mg. Nighttime sleep-aid. Clinically tested, proven effective. One tablet per dose. Helps to reduce difficulty in falling asleep. Quality guaranteed. Compare to Unisom SleepTabs active ingredient (This product is not manufactured or distributed by Chattem, Inc., distributor of Unisom SleepTabs). Convenient reclosing tab. Quality Guaranteed: This Top Care product is laboratory rested to guarantee its highest quality. Your total satisfaction is guaranteed. Gluten free.

    Identifier

    00036800192348

    SKU/UPC

    3680019234

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ct

    Description

    Misc: Aspirin free and caffeine-free with acetaminophen, pamabrom & pyrilamine maleate. For complete relief of cramps; headache; backache; irritability; bloating. Questions or comments? www.chattem.com. www.pamprin.com. Made in Canada.

    Identifier

    00041167300121

    SKU/UPC

    4116730012

    Manufacturer

    Chattem

    Brand

    Pamprin
  • Size

    50 ct

    Description

    HYLAND'S RESTFUL LEGS HOMEOPATHIC TABLETS HELP CALM TINGLING LEGS AND CAN PROVIDE TEMPORARY RESPITE FROM LEG JERKS WHILE YOU SIT OR LIE DOWN. EACH PACK INCLUDES 50 HOMEOPATHIC TABLETS YOU CAN TAKE EVERY FOUR HOURS FOR CONSISTENT RELIEF. PLACE TWO TO THREE TABLETS UNDER YOUR TONGUE TO DISSOLVE FOR FAST ADMINISTRATION.

    Identifier

    00354973316218

    SKU/UPC

    35497331621

    Manufacturer

    Hylands

    Brand

    Hyland's
  • Size

    5 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid storing product in direct sunlight. Protect product from excessive moisture. Some individuals may not experience pain relief until several hours after applying the patch. Misc: 2-3/4 in x 3-15/16 in (7 cm x 10 cm). Menthol 3%. Methyl salicylate 10%. Topical analgesic. For temporary relief of mild to moderate pain. Sore muscle. Sprains. Backache. Joint pain. Apply for 8-12 hours. FDA approved non-prescription pain relieving patch. Effectiveness confirmed in clinical trial. Questions or Comments? Toll free 1-87-Salonpas. www.salonpas.us. Made in Japan.

    Identifier

    00346581670059

    SKU/UPC

    34658167005

    Manufacturer

    Hisamitsu Pharmaceutical

    Brand

    Salonpas
  • Size

    28 ea

    Description

    Arthriten® Inflammatory Pain Formula Coated Speed Caps™ Maximum Strength. 6 Hour formula. Three way relief: 1. Joint pain. 2. Muscle aches. 3. Mobility discomfort. Acetaminophen/aspirin (NSAID)/caffeine. Uses: For the temporary relief of minor aches and pains including the minor pain of arthritis. Questions 1-800-792-2582. www.arthriten.com. Contains no gluten ingredients. ©2012-2016 Alva. ® Reg. U.S. patent and trademark office.

    Identifier

    00072959370282

    SKU/UPC

    7295937028

    Manufacturer

    Alva-Amco Pharmacal Companies, Inc.

    Brand

    Arthriten
  • Size

    16 ea

    Description

    Sominex® Nighttime Sleep-Aid 16 Tablets. Original formula. Wake up rested & refreshed. Safe, effective & non-habit forming. Original formula. Diphenhydramine HCl. Doctor recommended #1 ingredient. Helps you fall asleep fast. Use: helps reduce difficulty falling asleep. Questions 1-866-255-5202 weekdays. www.sominex.com. ©2014 Medtech Products Inc.

    Identifier

    00042037103552

    SKU/UPC

    4203710355

    Manufacturer

    Medtech Products Inc.

    Brand

    Sominex
  • Size

    150 ct

    Description

    Other Information: Each caplet contains: sodium (20 mg). Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Capsule-shaped tablets. www.aleve.com. Made in Germany.

    Identifier

    00325866000033

    SKU/UPC

    32586600003

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    36 ct

    Description

    Doctor recommended 81 mg dose. Chewable aspirin pain reliever (NSAID). Aspirin regimen. America's original great tasting orange flavor! Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone.

    Identifier

    00816526010047

    SKU/UPC

    81652601004

    Manufacturer

    St Josephs Health Products

    Brand

    St Joseph
  • Size

    16 ea

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Retain in carton until time of use. Misc: Doxylamine succinate tablets, 25 mg. Clinically tested, proven effective. One tablet per dose. Questions or comments? 1-800-633-1610. www.Unisom.com.

    Identifier

    00041167006078

    SKU/UPC

    4116700607

    Manufacturer

    Chattem

    Brand

    Unisom
  • Size

    54 ct

    Description

    Reduce the urge to go to the bathroom with naturally-sourced ingredients like pumpkin seed extract.* Frustrated with how often you feel the urge to go to the bathroom? Tired of waking up in the middle of the night? There’s a better way. AZO Bladder Control with Go-Less is a safe, drug-free supplement that helps reduce the urge and supports bladder strength.* This naturally-sourced blend will help you go less and worry less both day and night.* AZO Bladder Control is derived from a naturally-sourced blend of pumpkin seed extract and soy germ. Pumpkin seed extract helps support bladder control by toning the muscles and maintaining the strength of the detrusor and sphincter muscles to promote normal function.* Soy germ supports healthy control by sustaining the bladder muscle and pelvic floor.* You may experience bladder health benefits in as little as two weeks, however your body may respond faster or slower, so give it up to 6 weeks to realize the full benefits. *These statements have not been evaluated by the Food & Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.

    Identifier

    00787651760025

    SKU/UPC

    78765176002

    Manufacturer

    I Health

    Brand

    Azo
  • Identifier

    00024291275411

    SKU/UPC

    2429127541
  • Size

    2 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Do not use if printed neckband is broken or missing. Misc: Pain reliever/Fever reducer. For ages 2 to 3 years. Acetaminophen 160 mg per 5 ml. Aspirin free. Ibuprofen free. Alcohol free. Pediatrician preferred dosing system. Use only with enclosed syringe. See side panel for more information. Quality guaranteed. Compare to Infants' Tylenol Oral Suspension active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Infants' Tylenol Oral Suspension). For children. See new warnings. www.topcarebrand.com. Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.

    Identifier

    00036800367463

    SKU/UPC

    3680036746

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    40 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen/Caffeine/Pyrilamine Maleate. Pain reliever/diuretic/antihistamine. Maximum strength multi-symptom relief of cramps, bloating, fatigue, backache & headache. Questions or comments? 1-800-331-4536 (Mon-Fri 9 am - 5 pm EST). Visit Midol.com. Made in the USA of US & imported materials.

    Identifier

    00312843555198

    SKU/UPC

    31284355519

    Manufacturer

    Bayer Consumer Care

    Brand

    Midol
  • Identifier

    00024291261063

    SKU/UPC

    2429126106
  • Size

    4 oz

    Description

    For ages 2 to 11. Acetaminophen. Fever reducer. Pain reliever. Aspirin free. Ibuprofen free. Alcohol free. Dye-free. No high fructose corn syrup. Quality guaranteed. 160 mg per 5 ml. Compare to Children's Tylenol Oral Suspension active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Children's Tylenol Oral Suspension). Each teaspoon contains: sodium: 3 mg. Gluten free.

    Identifier

    00036800367517

    SKU/UPC

    3680036751

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    200 ea

    Description

    Uses: temporarily relieves minor aches and pains due to: minor pain of arthritis, backache, headache, toothache, muscular aches, menstrual cramps, the common cold, temporarily reduces fever. Stop use and ask a doctor if: you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better, pain gets worse or lasts more than 10 days, fever gets worse or lasts more than 3 days, you have difficulty swallowing, it feels like the pill is stuck in your throat, you develop heartburn, redness or swelling is present in the painful area, any new symptoms appear. Other information: each caplet contains: sodium 20 mg, store at 20c-25c (68f-77f). Avoid high humidity and excessive heat above 40c (104f). Questions? 1-888-423-0139 Quality guaranteed Compare to aleve active ingredient**

    Identifier

    00036800171893

    SKU/UPC

    3680017189

    Manufacturer

    TOPCO

    Brand

    TOP CARE®